arrow
Volume 33, Number 1
Previous Issue Next Issue

Hans-Görg Roos, L. Teofanov & Zorica Uzelac

10.4208/jcm.1405-m4362

J. Comp. Math., 33 (2015), pp. 1-16.

Preview Full PDF 1178 12603 Abstract

V. Thomée & A.S. Vasudeva Murthy

10.4208/jcm.1406-m4443

J. Comp. Math., 33 (2015), pp. 17-32.

Preview Full PDF 1122 12135 Abstract

Xin He, Maya Neytcheva & Cornelis Vuik

10.4208/jcm.1407-m4486

J. Comp. Math., 33 (2015), pp. 33-58.

Preview Full PDF 1133 12277 Abstract

Xi Yang & Zhongqing Wang

10.4208/jcm.1405-m4368

J. Comp. Math., 33 (2015), pp. 59-85.

Preview Full PDF 1145 12355 Abstract

Dongyang Shi, Caixia Wang & Qili Tang

10.4208/jcm.1406-m4309

J. Comp. Math., 33 (2015), pp. 86-99.

Preview Full PDF 1044 12326 Abstract

Lili Zhang

10.4208/jcm.1403-m4195

J. Comp. Math., 33 (2015), pp. 100-112.

Preview Full PDF 1032 12519 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard